I know I am a bit emotional sometimes...well, ok a lot of the time. I cry often in movies, and even some commercials. It doesn't help matters that my Dr. wants me to take BC pills for a couple months to see if that gets things working on schedule. I have only been taking them for 10 days and I have noticed some changes... I am nauseous almost all day, and dizzy too... Add to that extreme emotional volatility and you have one hormornal mess wrapped up in cute Bandolino stilettos. To demonstrate please allow me to submit the following story as Exibit A:
Today on my morning break I ran to the store to grab a couple necessities and I caved and bought myself a dark chocolate Lindt bunny. (which depending on the day could be considered a necessity too...) I peeled back the gold foil ever-so-carefully and bit off the ears. A little later I wanted a bit more so I peeled the foil down a little further and then I froze... what I saw punched me in the gut and I actually welled up with tears... there it was - the Bunny's eye. I was EATING a bunny. A cute, little, defensless bunny.
Some of you may be snickering - I am glad that my emotional instability could bring you a chuckle.